# SDR FDEA201210193691

- Difficulty date: October 19, 2012
- Submitted: October 19, 2012
- Operation: Air carrier
- Aircraft: N675FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 789
- Aircraft time: 21,477 hours, 11,592 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Web
- Part number: A5451506320601
- Condition: Cracked
- Location: Nr 1 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENG PYLON BOTTOM LWR SURFACE 16" FWD OF AFT END, ATTACH WEB CRACKED 3EA   PLACES AT PNEUMATIC PRESSURIZATION LINE MEASURED .4", .7", AND 1.0" IN LENGTHS. FOUND CRACKS ON WEB AT NR 1 PYLON BOTTOM LWR SURFACE 16" FWD OF AFT ENDTO BE OUT OF LIMITS IAW FSRM 54-54-11 AND SRM 51-72-10, PARA 1.  R & R WEB ASSY IAW FSRM 51-72-10, PGS 1-3.
